On the existence of certain matrices

Smith, John M.

Portugaliae mathematica (1971)

  • Volume: 30, Issue: 2, page 93-95
  • ISSN: 0032-5155

How to cite


Smith, John M.. "On the existence of certain matrices." Portugaliae mathematica 30.2 (1971): 93-95. <http://eudml.org/doc/115144>.

author = {Smith, John M.},
journal = {Portugaliae mathematica},
language = {eng},
number = {2},
pages = {93-95},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the existence of certain matrices},
url = {http://eudml.org/doc/115144},
volume = {30},
year = {1971},

AU - Smith, John M.
TI - On the existence of certain matrices
JO - Portugaliae mathematica
PY - 1971
PB - Sociedade Portuguesa de Matemática
VL - 30
IS - 2
SP - 93
EP - 95
LA - eng
UR - http://eudml.org/doc/115144
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.